Advertisement

When should I call my doctor if I am taking Edurant?

If you are taking Edurant (rilpivirine) to treat infection with the human immunodeficiency virus (HIV), you should call your doctor for the following reasons:
  • You are having side effects. Ones that deserve special attention are feelings of sadness, anxiety, restlessness, or suicidal thoughts; body fat redistribution (losing fat from your arms, legs and face and gaining more fat in your torso, neck, back, or breasts); and symptoms of other infections, such as a rash, fever, or body aches.
  • You are considering taking a new medicine or supplement. Many can interact with Edurant, so your doctor needs to know about all drugs and supplements you take.
  • You are pregnant or want to become pregnant. There is not enough research to know whether Edurant is safe to take during pregnancy. You and your doctor need to weigh the benefits of taking Edurant against the potential risk to your unborn baby.
  • Another doctor has diagnosed you with a liver problem, mental health problem, or other medical condition.
  • You have missed taking a dose of Edurant and are not sure what to do.
  • You are considering stopping Edurant treatment. Do not stop taking Edurant without talking to your doctor first; doing so could cause your HIV infection to worsen.

Continue Learning about Anti-HIV Agent

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.